# SDR AALA980572

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 60-61
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 52L HAS CORROSION BETWEEN FRAME 60 AND FRAME 61 AFT CARGO.  REPAIRED STRINGER 52L PER SRM 53-10-14.  REMOVED CORROSION PER SRM 51-74-10-2.  (M)
